Year 2019, Volume , Issue 27, Pages 1 - 10 2019-03-01

Anti Fuzzy BG-ideals in BG-algebra

Muhammad Uzair KHAN [1] , Raees KHAN [2] , Syed İnayat Ali SHAH [3] , Muhammad LUQMAN [4]


In this paper, we introduce the concept of anti fuzzy BG-ideals in BG-algebra and we have discussed some of their properties. Relation between anti fuzzy BG-ideal and cartessian product of anti fuzzy BG-ideals is developed.

BG-algebra, sub BG-algebra, BG-ideals, anti fuzzy BG-ideals, anti fuzzy BG-bi-ideal
  • [1] S. S. Ahn and H. D. Lee, Fuzzy Subalgebras of Bg-Algebras, Communication of the Korean Mathematical Society 19 (2004) 243-251.
  • [2] K. T. Atanassov , On Intuitionistic Fuzzy Sets Theory, Published by Springer-Verlag Berlin Heidelberg, 2002.
  • [3] K. T. Atanassov, More on intuitionistic Fuzzy Sets, Fuzzy sets and systems 33(1) (1989) 37-45.
  • [4] K. T. Atanassov, Intuitionistic Fuzzy Sets, VII ITKR's Session, Sofia, (Deposed in Central Sci. -Techn. Library of Bulg. Acad. of Sci., 1697/84) (1983)(in Bulg).
  • [5] C. S. Hoo, Fuzzy ideals of BCI and Mv-algebras, fuzzy sets and system 62 (1994) 111-114.
  • [6] Q. P. Hu and X. Li, On proper BCH-algebras, Mathematica Japonica International Society for Mathematical Sciences Japonica 30 (1985) 659{661.
  • [7] Q. P. Hu and X. Li, On BCH-algebras, Mathematics Seminar notes 11 ( 1983) 313-320.
  • [8] K. Iseki, On BCI-algebras, Math. Seminar Notes 8 (1980) 125-130.
  • [9] Y. B. Jun and K. H. Kim, Intuitionistic fuzzy ideals of BCK- algebras, International Journal of Mathematics and Mathematical Sciences 24(12) (2000) 839-849.
  • [10] Y. B. Jun, E. H. Roh and H. S. Kim, On BH-algebras, Scientiae Mathematicae Japonicae Online1 (1998) 347-354.
  • [11] K. H. Kim, Intuitionistic Fuzzy Ideals of Semigroups, Indian Journal of Pure and Appllied Mathematics Math. 33(4) (2002) 443-449.
  • [12] C. B. Kim and H.S. Kim, On BG-algebras, Demonstratio Mathematica 41(3) 497-505.
  • [13] J. Meng and Y. B. Jun, BCK-algebras, Kyung Moon Sa. Co., Seoul, ( 1994).
  • [14] R.Muthuraj, M.Sridharan and P. M. Sitharselvam, Fuzzy BG-Ideals in BG-Algebra, International Journal of Computer Applications 2 (2010) 26-30.
  • [15] Neggers and H. S. Kim, On B-algebras, Mathemati·cki Vensik, 54 (2002) 21-29.
  • [16] Neggers and H. S. Kim, On -d-Algebras, Mathematica Slovaca 49(1999) 19-26.
  • [17] A. Rosenfield, Fuzzy Groups, J. Math. Anal. Appl. 35 (1971) 512-517.
  • [18] M. W. Rysiawa, Anti Fuzzy flters of pseudo-BL-algebras, Commentations Math- ematicae 51(2) (2011) 155-165.
  • [19] T. Senapati, M. Bhowmik, M. Pal, Intuitionistic fuzzifications of ideals in BG- algebras, Mathematical Aeterna 2(9) (2012) 761-778.
  • [20] L. A. Zadeh, Fuzzy sets, Inform. Control. 8 (1965) 338-353.
Primary Language en
Journal Section Research Article
Authors

Author: Muhammad Uzair KHAN

Author: Raees KHAN (Primary Author)

Author: Syed İnayat Ali SHAH

Author: Muhammad LUQMAN

Dates

Publication Date : March 1, 2019

Bibtex @research article { jnt534045, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {1 - 10}, doi = {}, title = {Anti Fuzzy BG-ideals in BG-algebra}, key = {cite}, author = {KHAN, Muhammad Uzair and KHAN, Raees and SHAH, Syed İnayat Ali and LUQMAN, Muhammad} }
APA KHAN, M , KHAN, R , SHAH, S , LUQMAN, M . (2019). Anti Fuzzy BG-ideals in BG-algebra. Journal of New Theory , (27) , 1-10 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/43609/534045
MLA KHAN, M , KHAN, R , SHAH, S , LUQMAN, M . "Anti Fuzzy BG-ideals in BG-algebra". Journal of New Theory (2019 ): 1-10 <https://dergipark.org.tr/en/pub/jnt/issue/43609/534045>
Chicago KHAN, M , KHAN, R , SHAH, S , LUQMAN, M . "Anti Fuzzy BG-ideals in BG-algebra". Journal of New Theory (2019 ): 1-10
RIS TY - JOUR T1 - Anti Fuzzy BG-ideals in BG-algebra AU - Muhammad Uzair KHAN , Raees KHAN , Syed İnayat Ali SHAH , Muhammad LUQMAN Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 10 VL - IS - 27 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Anti Fuzzy BG-ideals in BG-algebra %A Muhammad Uzair KHAN , Raees KHAN , Syed İnayat Ali SHAH , Muhammad LUQMAN %T Anti Fuzzy BG-ideals in BG-algebra %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 27 %R %U
ISNAD KHAN, Muhammad Uzair , KHAN, Raees , SHAH, Syed İnayat Ali , LUQMAN, Muhammad . "Anti Fuzzy BG-ideals in BG-algebra". Journal of New Theory / 27 (March 2019): 1-10 .
AMA KHAN M , KHAN R , SHAH S , LUQMAN M . Anti Fuzzy BG-ideals in BG-algebra. JNT. 2019; (27): 1-10.
Vancouver KHAN M , KHAN R , SHAH S , LUQMAN M . Anti Fuzzy BG-ideals in BG-algebra. Journal of New Theory. 2019; (27): 10-1.

Authors of the Article
Muhammad Uzair KHAN [1]
Raees KHAN [2]
Syed İnayat Ali SHAH [3]
Muhammad LUQMAN [4]